Jump to content
Important Survey - Please Participate ×

Ups and downs during acute stage?


[Me...]

Recommended Posts

Hey all,

 

So I've been off for almost a month and I've been having a lot of depressing feelings half the day and then I feel somewhat decent for a few hours then I feel like depersonalization most of the day. Never felt any of these symptoms anywhere near this bad before I stopped taking it. I was just wondering if it is normal. I tried taking an SSRI for a week when I stopped taking lorazepam but the symptoms of my withdrawal seemed to interfere so I stopped. Anyone have luck with SSRI s? I've just never wanted to put these things in my body and I think it's half the anxiety.  I guess I'm just looking for some motivation and reassurance. I have a 3 year old daughter and it's so hard to feel like I can't love her 100 percent because my head is so spacey.

Link to comment
Share on other sites

The real withdrawal begins once you have stopped, especially whens stopped suddenly or too rapidly. All of your symptoms are totally normal. The acute phase of withdrawal on average lasts about 4 to 6 weeks with some noticeable improvement felt after. The majority of our members heal within the 18 month mark.  Sometimes an SSRI can help with symptoms. Many SSRI's of them have to build up and it can take a month or so to feel the effects.
Link to comment
Share on other sites

×
×
  • Create New...